# SDR CA991210022

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-140
- Engine: Lyc O320E2A
- Propeller: Snsnch M74DM
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bracket
- Part number: 62104001
- Condition: Cracked
- Location: Wing
- Part time: 5,663 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE CRACK WAS CREATED BY THE ATTACHMENT OF THE BRACKET ONTO THE RIB WITH AN AN3-4A BOLT.
